# SDR AALA2018060549017

- Difficulty date: June 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 58,368 hours, 21,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT IAW AMM 25-65-00.
